Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Persistent headache, nausea, on medicines, no relief. Suggestions?

My son is 20 yrs old....he has had a headache for 1 month...nothing otc is helping. Currently is using Advil 600mg, Excedrin Migraine , and just started Celexa 10mg yesterday....MRI and labs showed nothing. They are located in the back of his head. Does have some nausea with them He is currently going to college full time, working almost 20-25 hrs per week, and trying to move into a new home. His Doc thinks it is stress related. If things do not improve she does want him to see a neurologist. We do have a family history of migraines...I have given him 2 of my 50mg imitrex (per dr ok) but really saw no relief. Any suggestions ? husband had what was called a complex migraine 2 years ago. It lasted for about 2 months.
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Ophthalmologist 's  Response
It seems from the history that your son is having headache associated with nausea and he is on treatment by antimigraine drugs.

Since he is not responding to antimigraine treatment your doctor is right in saying that he need a neurologist reference as he is showing response to treatment.

Thank you
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor